# SDR IPXA2023102690583

- Difficulty date: September 27, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,563 hours, 22,235 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Part serial: NSN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  #2 ENG PYLON AFT I/B LWR CORNER REINFORCEMENT PANEL HAS A CRACK. VERIFIED ACCOMPLISHMENT PER UPS EO-88456-REQ 1 AND VTMAE EA 757-5453-27-A3388 REV-,WITHOUT ANY DEVIATION.
